教師資料查詢 | 類別: 期刊論文 | 教師: 陳怡宜 Chen Yi-yi (瀏覽個人網頁)

標題:A method of moments estimator for a stochastic frontier model with errors in variables
學年93
學期1
出版(發表)日期2004/11/01
作品名稱A method of moments estimator for a stochastic frontier model with errors in variables
作品名稱(其他語言)
著者Chen, Yi-yi; Wang, Hung-jen
單位淡江大學經濟學系
出版者Amsterdam: Elsevier BV
著錄名稱、卷期、頁數Economics letters 85(2), pp.221-228
摘要We propose a method of moment estimator for a stochastic frontier (SF) model in which one of the independent variables is measured with errors. The estimator requires only minimal distributional assumption on the measurement error, has no need for additional data and is computationally inexpensive. A Monte Carlo study and an empirical example show favorable performances by this estimator.
關鍵字Stochastic frontier model; Measurement error; Moment condition
語言英文
ISSN1873-7374;0165-1765
期刊性質國外
收錄於SSCI
產學合作
通訊作者Chen, Yi-yi
審稿制度
國別荷蘭
公開徵稿
出版型式紙本;電子版
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!